# SDR SWIA200515630

- Difficulty date: October 1, 2005
- Submitted: October 5, 2005
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 7,475 hours, 6,488 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Switch
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED "STAB TRIM" AND "MACH TRIM" CAUTION MSG'S SHORTLY AFTER ROTATION.  REPLACED PILOT'S PITCH TRIM DISC SWITCH.  OPERATIONAL CHECK GOOD IAW CRJ 200 MM 27-41-30.
